MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number SC-643
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sc-643, sc-643 caprosyn* 3-0 und 75cm sc2 x36 (lot#:d4a3964y), sc-643, sc-643 caprosyn* 3-0 und 75cm sc2 x36 (lot#:d4a3964y), sc-643, sc-643 caprosyn* 3-0 und 75cm sc2 x36 (lot#:d4a3964y), sc-643, sc-643 caprosyn* 3-0 und 75cm sc2 x36 (lot#:d4a3964y), sc-643, sc-643 caprosyn* 3-0 und 75cm sc2 x36 (lot#:d4a3964y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter intra-operatively, the needles detached from the threads.
 
Event or Problem Description
According to the reporter, intra-operatively, the needles detached from the threads.Another device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 medtronic conducted an investigation based upon all information received.Twenty representative suture samples were received for evaluation.Visual inspection of one representative sample noted that light assisted microscopic inspection of the breathable pouch noted no breaches or damage.The needle was properly parked in the retainer.Inspection of the retainer noted the suture was properly wound and no damage to the retainer.A tactile and microscopic inspection of the suture could no be performed.The foil pouch was inspected and no signs of damage or abnormalities were identified.Functionally, the suture broke near the needle swage upon attempted removal from the packaging.It was reported that the needle detached from the thread.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.The evaluation detected an unreported condition of 'broken suture.' the most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPROSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23288555
Report Number9612501-2025-02653
Device Sequence Number21046389
Product Code GAM
UDI-Device Identifier10884521034969
UDI-Public(01)10884521034969(17)261231(10)D4A3964Y
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC-643
Device Catalogue NumberSC-643
Device Lot NumberD4A3964Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/10/2025
12/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/15/2025
12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown